# SDR 2012FA0000172

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: General aviation
- Aircraft: N97VF
- Make and model: Cessna 525
- Aircraft serial: 5250171
- Aircraft time: 1,864 hours, 1,654 cycles
- Engine: Wilint FJ441A
- Engine time: 1,800 hours, 1,604 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Paddle
- Part number: 635405179
- Condition: Missing
- Location: Thrust Atten
- Part time: 1,864 hours, 1,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THAT THE NR 1 (LT) THRUST ATTENUATOR PADDLE WAS NOT PRESENT WHEN HE PERFORMED HIS POST FLIGHT INSPECTION.  INSPECTION BY MX REVEALED THAT THE THRUST ATTENUATOR PADDLE HAD BROKEN OFF IN A CIRCUMFERENCE SURROUNDING THE ATTACHMENT FASTENERS.  ALL FASTENERS ARE PRESENT AND APPEAR TO BE INTACT.  THE ENTIRE TAIL PORTION OF THE ACFT HAS BEEN INSPECTED FOR IMPACT OR CONTACT DAMAGE RESULTANT FROM THE DEPARTING PADDLE AND NONE WAS FOUND.  THE THRUST ATTENUATOR ON THE RT SIDE WAS INSPECTED FOR DEFECTS AND NONE WERE FOUND.  A NEW PN 6354051-79 THRUST ATTENUATOR PADDLE ASSY HAS BEEN ORDERED FROM MFG AND WILL BE INSTALLED IAW AMM 78-30-00.
